English  |  正體中文  |  简体中文  |  Items with full text/Total items : 55218/89515 (62%)
Visitors : 10720341      Online Users : 21
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27893

    Title: The Chern-Simons coefficient in the Higgs phase
    Authors: Kao, Hsien-chung;Lee, Kimyeong;Lee, Choonkyu;Lee, Taejin
    Contributors: 淡江大學物理學系
    Date: 1994-12
    Issue Date: 2013-07-09 15:06:04 (UTC+8)
    Publisher: Amsterdam: Elsevier BV * North-Holland
    Abstract: We study one-loop corrections to the Chern-Simons coefficient ϰ in abelian self-dual Chern-Simons Higgs systems and their N=2 and N=3 supersymmetric generalizations in both symmetric and asymmetric phases. One-loop corrections to the Chern-Simons coefficient of these systems turn out to be integer multiples of in both phases. Especially in the maximally supersymmetric N=3 case, the correction in the symmetric phase vanishes and that in the asymmetric phase is ϰ/(2π|ϰ|). Our results suggest that nonabelian self-dual system might enjoy similar features. We also discuss various issues arising from our results.
    Relation: Physics Letters. Section B: Nuclear, Elementary Particle and High-Energy Physics 341(2), pp.181-186
    DOI: 10.1016/0370-2693(94)90308-5
    Appears in Collections:[Graduate Institute & Department of Physics] Journal Article

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback